JOURNAL BROWSE
Search
Advanced SearchSearch Tips
WEAK LAWS FOR WEIGHTED SUMS OF RANDOM VARIABLES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
WEAK LAWS FOR WEIGHTED SUMS OF RANDOM VARIABLES
Sung, Soo-Hak;
  PDF(new window)
 Abstract
Let {} be an arry of constants. Let {X_{ni},\;u_n\;{\leq}\;i\;{\leq}\;{\upsilon}_n,\;n\;{\geq}\;1$} be {}-uniformly integrable random variables. Weak laws for the weighted sums ${{\Sigma}_{i
 Keywords
weak law of large numbers;weighted sums;r-mean convergence;convergence in probability;arrays;uniform integrability;
 Language
English
 Cited by
1.
Strong laws of large numbers and mean convergence theorems for randomly weighted sums of arrays under a condition of integrability, Statistical Methodology, 2012, 9, 5, 528  crossref(new windwow)
2.
Mean convergence theorems and weak laws of large numbers for weighted sums of dependent random variables, Journal of Mathematical Analysis and Applications, 2011, 377, 2, 613  crossref(new windwow)
 References
1.
Sankhya, Ser. A, 1989. vol.51. 3, pp.307-317

2.
Statist. Probab. Lett., 1992. vol.14. 1, pp.49-52 crossref(new window)

3.
Bull. Inst. Math. Acad. Sinica, 1996. vol.24. 3, pp.205-209

4.
Statist. Probab. Lett., 1995. vol.22. 1, pp.55-57 crossref(new window)

5.
Collect. Math., 1994. vol.45. 2, pp.121-132

6.
J. Math. Mech., 1966. vol.15. pp.769-776

7.
Proc. Cambridge Philos. Soc., 1971. vol.69. pp.305-307 crossref(new window)

8.
Statist. Probab. Lett., 1998. vol.38. 2, pp.101-105 crossref(new window)

9.
Statist. Probab. Lett., 1999. vol.42. 3, pp.293-298 crossref(new window)

10.
Internat. J. Math. Math. Sci., 1985. vol.8. 4, pp.805-812 crossref(new window)